The Michigan Mathematical Journal

Groups on $R^n$ or $S^n$.

Deane Montgomery

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 6, Issue 2 (1959), 123-130.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998185

Digital Object Identifier
doi:10.1307/mmj/1028998185

Mathematical Reviews number (MathSciNet)
MR0104762

Zentralblatt MATH identifier
0084.39301

Subjects
Primary: 22.00

Citation

Montgomery, Deane. Groups on $R^n$ or $S^n$. Michigan Math. J. 6 (1959), no. 2, 123--130. doi:10.1307/mmj/1028998185. https://projecteuclid.org/euclid.mmj/1028998185


Export citation